Alert archive / Arizona / Flash Flood Warnings in 2025
Flash Flood Warning 66, NWS Tucson, AZ
NWS Tucson, AZ issued this flash flood warning at Oct 12, 2025, 2:37 PM MST for Pima County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 12, 2025, 2:37 PM MST (21:37 UTC)
- Expired
- Oct 12, 2025, 5:30 PM MST
- In force
- 3 hr
- Issued by
- NWS Tucson, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Pima County, AZ
The radar
The Phoenix radar (KIWA), 136 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted.
344
WGUS55 KTWC 122137
FFWTWC
AZC019-130030-
/O.NEW.KTWC.FF.W.0066.251012T2137Z-251013T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tucson AZ
237 PM MST Sun Oct 12 2025
The National Weather Service in Tucson has issued a
* Flash Flood Warning for...
Western Pima County in southeastern Arizona...
* Until 530 PM MST.
* At 237 PM MST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2 inches of
rain have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Sikul Himathk.
This includes Route 86 between mile markers 93 and 102.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Remain alert for flooding even in locations not receiving rain.
Washes, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
&&
LAT...LON 3218 11209 3208 11214 3199 11208 3202 11202
3214 11200 3219 11204
FLASH FLOOD...RADAR INDICATED
$$
GLZ2 follow-up statements
746
WGUS75 KTWC 122210
FFSTWC
Flash Flood Statement
National Weather Service Tucson AZ
310 PM MST Sun Oct 12 2025
AZC019-130030-
/O.CON.KTWC.FF.W.0066.000000T0000Z-251013T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pima AZ-
310 PM MST Sun Oct 12 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM MST THIS
AFTERNOON FOR WESTERN PIMA COUNTY...
At 310 PM MST, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1.5 and 2 inches of rain have
fallen.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Sikul Himathk.
This includes Route 86 between mile markers 93 and 102.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Remain alert for flooding even in locations not receiving rain.
Washes, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
&&
LAT...LON 3218 11209 3208 11214 3199 11208 3202 11202
3214 11200 3219 11204
FLASH FLOOD...RADAR INDICATED
$$
GLZ978
WGUS75 KTWC 130031
FFSTWC
Flash Flood Statement
National Weather Service Tucson AZ
531 PM MST Sun Oct 12 2025
AZC019-130041-
/O.EXP.KTWC.FF.W.0066.000000T0000Z-251013T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pima AZ-
531 PM MST Sun Oct 12 2025
...FLASH FLOOD WARNING HAS EXPIRED FOR WESTERN PIMA COUNTY...
The heavy rain has ended. Flash flooding is no longer expected to
pose a threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 500 PM MST Monday for a
portion of Southeast Arizona.
&&
LAT...LON 3218 11209 3208 11214 3199 11208 3202 11202
3214 11200 3219 11204
$$
GLZWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this flash flood warning went out at Oct 12, 10:13 AM MST, 4 hours 24 minutes earlier.
Area forecast discussion, Oct 12, 10:13 AM MST, 4 hours 24 minutes before
Area Forecast Discussion National Weather Service Tucson AZ 1013 AM MST Sun Oct 12 2025 .SYNOPSIS...Deep tropical moisture will remain over the area into Monday, along with widespread shower and thunderstorm chances. This prolonged period of rain along with scattered stronger thunderstorms will result in the continued potential for flooding and a Flood Watch remains in effect through Monday afternoon. Rain chances diminish on Tuesday and dry conditions are expected areawide the second half of the week. High temperatures will be below normal this week. && .DISCUSSION...Overall, not much change in the forecast versus 24 hours ago. A trough continues to develop and will dig southward along the west coast, with a ridge of high pressure extending from eastern Texas northeast into the Great Lakes region. Moisture from remnant Raymond continues to push north/northeast through Sonora, Mexico. Deep tropical moisture will continue across the forecast area through Monday, with values of 200-300 percent of normal and daily record PWAT's. This moisture will interact with the trough as it continues to dig south along the west coast, resulting in favorable dynamics and upper level support for widespread shower activity and embedded thunderstorms. A Flood Watch remains in effect for most of southeast Arizona through 5 pm MST Monday. Refer to the PHXFFATWC product for more information on the Flood Watch and to the HYDROLOGY section below for hydro concerns. The CAMs point to widespread showers and embedded thunderstorms across eastern Santa Cruz, Cochise and southern Graham counties as the thicker cloud shield from Raymond remnants pushes northeast across those areas today. For locations west/northwest of this area, scattered to numerous showers and thunderstorms are expected to develop from the late morning through the evening hours tonight. CAM's show the current line of showers/thunderstorms stretching from southeast of Yuma, to Gila Bend through Phoenix will continue to shift slowly southeast and strengthen across our forecast area this afternoon and tonight. The latest satellite/radar trends support this scenario, especially given the dynamics/upper level support that will come into play later today with the approaching trough. Additional showers and thunderstorms will develop between these two aforementioned areas with less cloud cover and more than sufficient instability. Thunderstorms today, especially west of the Raymond cloud shield, will have the potential to produce high rainfall rates and have a higher flash flood potential than those underneath the cloud shield. WPC has the entire western half of our forecast area highlighted in a Slight Risk of excessive rainfall today, as well as Santa Cruz and the southern half of Cochise counties. SPC also has the western two- thirds of the forecast area (generally west of a Safford, to Benson to Sierra Vista line) in a Marginal Risk for severe weather, with hail and gusty winds being the main threats. All things point to an active day today, with a repeat tomorrow for central and eastern portions of the forecast area. Drier conditions then start to return to the forecast area Tuesday as the trough axis begins to shift east and drier air moves in from the west/southwest. There will still be a slight chance of showers and thunderstorms across Graham and Greenlee counties Tuesday, with dry conditions areawide on Wednesday through next weekend. High temperatures will be 4-8 degrees below normal through the end of the work week as the trough axis shifts east across the western United States. && .AVIATION...Valid through 14/00Z. Generally BKN-OVC clouds at 5K-8K ft AGL thru the valid period along with SCT-NMRS -SHRA and ISOLD-SCT -TSRA. Gusts up to 30 kts and GR with the stronger TSRA. MVFR conditions possible near -SHRA/-TSRA due to lower VSBYS and CIGS. Outside of -TSRA, SFC wind SELY/SLY at 8-13 kts and occasional gusts to 20-25 kts. Aviation discussion not updated for TAF amendments. && .FIRE WEATHER...Scattered to numerous showers and isolated to scattered thunderstorms are expected through Monday. Drier conditions start to move in on Tuesday with dry conditions area wide Wednesday into next weekend. Minimum RH values will be at least 35+ percent in the valley's through Tuesday, with higher values in the mountains. Min RH values lower into the 18-25 percent range in the valleys the second half of the week. 20-foot sustained wind speeds will be 15 mph or less this week, with occasional gusts to 20-25 mph. High temperatures will be below normal into this weekend. && .HYDROLOGY...Runoff from the expected rainfall through Monday will bring rises to the main stem rivers/creeks across southeast Arizona, with some of them potentially rising 3 to 8 feet. The main areas of concern will be the San Pedro River, Nogales Wash and the Santa Cruz River. The latest river forecasts from the CBRFC keep all of our major rivers below bankfull stages. A few thunderstorms may also produce areas of flash flooding today and Monday. Normally dry washes and low water crossings will have water flowing through them. && .TWC WATCHES/WARNINGS/ADVISORIES... Flood Watch through Monday afternoon for AZZ501>509-511>515. && Zell Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
In the hours before
Local storm report, Oct 12, 11:51 AM MST, 2 hours 46 minutes before
Preliminary Local Storm Report
National Weather Service Tucson AZ
1151 AM MST Sun Oct 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 AM Funnel Cloud 12 E Three Points 32.06N 111.07W
10/12/2025 Pima AZ Public
Multiple reports of a funnel cloud south of
Drexel Heights associated with a weak
shower. Lasted 5 minutes.
&&
CLPThe office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 5:09 PM MST | Severe Thunderstorm Warning | TWC | Pima, Pinal | 51 min |
| Oct 11, 6:41 PM MST | Severe Thunderstorm Warning | TWC | Graham, Pima, Pinal | 49 min |
| Oct 11, 6:45 PM MST | Severe Thunderstorm Warning | TWC | Cochise, Graham | 45 min |
| Oct 11, 6:53 PM MST | Severe Thunderstorm Warning | TWC | Graham | 52 min |
| Oct 11, 8:20 PM MST | Severe Thunderstorm Warning | TWC | Pinal | 40 min |
| Oct 11, 9:07 PM MST | Severe Thunderstorm Warning | TWC | Pinal | 53 min |
| Oct 12, 2:22 PM MST | Areal Flood Advisory | TWC | Pima | 113 min |
| Oct 12, 3:01 PM MST | Areal Flood Advisory | TWC | Pima | 119 min |
| Oct 12, 3:24 PM MST | Flash Flood Warning | TWC | Santa Cruz | 3 hr |
| Oct 12, 3:29 PM MST | Areal Flood Advisory | TWC | Pima | 2 hr |
| Oct 12, 4:48 PM MST | Areal Flood Advisory | TWC | Pima | 117 min |
Nearby
Flash Flood Warnings in Arizona, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.